Bulletin of the Iranian Mathematical Society, ( ISI ), Year (2007-9)

Title : Some inequalities for nilpotent multipliers of powerful p-groups ( Some inequalities for nilpotent multipliers of powerful p-groups )

Authors: Behrooz Mashayekhy Fard , ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper we present some inequalities for the order, the exponent, and the number of generators of the c-nilpotent multiplier (the Baer invariant with respect to the variety of nilpotent groups of class at most $c \\\\geq 1$) of a powerful p-group. Our results extend some of Lubotzky and Mann$^{,}$s (Journal of Algebra, 105 (1987), 484-505.) to nilpotent multipliers. Also, we give some explicit examples showing the tightness of our results and improvement some of the previous inequalities.

In this paper we present some inequalities for the order, the exponent, and the number of generators of the c-nilpotent multiplier (the Baer invariant with respect to the variety of nilpotent groups of class at most $c \\\\geq 1$) of a powerful p-group. Our results extend some of Lubotzky and Mann$^{,}$s (Journal of Algebra, 105 (1987), 484-505.) to nilpotent multipliers. Also, we give some explicit examples showing the tightness of our results and improvement some of the previous inequalities.

Keywords

, Nilpotent multiplier, Powerful $p$-group.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1004744,
author = {Mashayekhy Fard, Behrooz and , },
title = {Some inequalities for nilpotent multipliers of powerful p-groups},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2007},
month = {September},
issn = {1735-8515},
keywords = {Nilpotent multiplier; Powerful $p$-group.},
}

[Download]

%0 Journal Article
%T Some inequalities for nilpotent multipliers of powerful p-groups
%A Mashayekhy Fard, Behrooz
%A ,
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2007

[Download]